On the non-universality of the error function in the smoothing of Stokes discontinuities

被引:13
|
作者
Chapman, SJ
机构
[1] Mathematical Institute, Oxford OX1 3LB
关键词
D O I
10.1098/rspa.1996.0118
中图分类号
O [数理科学和化学]; P [天文学、地球科学]; Q [生物科学]; N [自然科学总论];
学科分类号
07 ; 0710 ; 09 ;
摘要
The non-universality of the error function in the smoothing of Stokes lines is demonstrated by means of an example with smoothing function integral(-infinity)(phi) e(-u2m+g(U)) du, where m is any integer greater than 2 and g is any polynomial of degree less than equal to 2m - 1.
引用
收藏
页码:2225 / 2230
页数:6
相关论文
共 50 条
  • [1] NON-UNIVERSALITY AND EVOLUTION OF THE SIVERS FUNCTION
    Ratcliffe, Philip G.
    Teryaev, Oleg
    [J]. MODERN PHYSICS LETTERS A, 2009, 24 (35-37) : 2984 - 2994
  • [2] SMOOTHING OF STOKES DISCONTINUITIES
    MCLEOD, JB
    [J]. PROCEEDINGS OF THE ROYAL SOCIETY OF LONDON SERIES A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 1992, 437 (1900): : 343 - 354
  • [3] THE NON-UNIVERSALITY OF MUSIC AND THE UNIVERSALITY OF NON-MUSIC
    GOURLAY, KA
    [J]. WORLD OF MUSIC, 1984, 26 (02): : 25 - 39
  • [4] NON-UNIVERSALITY IN MAGNETIC TRICRITICALITY
    FISHER, ME
    SARBACH, S
    [J]. JOURNAL OF APPLIED PHYSICS, 1979, 50 (03) : 1802 - 1803
  • [5] NON-UNIVERSALITY OF TRICRITICAL BEHAVIOR
    FISHER, ME
    SARBACH, S
    [J]. PHYSICAL REVIEW LETTERS, 1978, 41 (16) : 1127 - 1130
  • [6] NON-UNIVERSALITY OF MUSICAL PERSPECTIVES
    LIST, G
    [J]. ETHNOMUSICOLOGY, 1971, 15 (03) : 399 - 402
  • [7] Non-universality of exact couples
    Bendiffalah, Belkacem
    [J]. COMPTES RENDUS MATHEMATIQUE, 2008, 346 (5-6) : 257 - 260
  • [8] NON-UNIVERSALITY OF A SURFACE FILTER
    MALING, J
    ZAENEN, A
    [J]. LINGUISTIC INQUIRY, 1978, 9 (03) : 475 - 497
  • [9] Deep learning insights into non-universality in the halo mass function
    Guo, Ningyuan
    Lucie-Smith, Luisa
    Peiris, Hiranya, V
    Pontzen, Andrew
    Piras, Davide
    [J]. MONTHLY NOTICES OF THE ROYAL ASTRONOMICAL SOCIETY, 2024, 532 (04) : 4141 - 4156
  • [10] Non-universality of anomalous transport
    Zaslavsky, GM
    [J]. JOURNAL OF PLASMA PHYSICS, 1998, 59 : 671 - 682